• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Im hurting and worried...

I got an iud put in a month after i had my daughter and then 2mo later i got it taken out and i just had a period without the iud and it seemed alot better cause with the iud in my periods were horrible. My question is today ive been having these stabbing pain in my lower stomach and its tender to the touch. What could it be?

Answer Question
 
Anonymous

Asked by Anonymous at 7:21 PM on Oct. 6, 2009 in Health

Answers (2)
  • Your lower stomach is sorda like your abdomen?I would think it has something to do with your uterus,since having a baby and the iud,you could be having a bad reaction from it.
    countingsparows

    Answer by countingsparows at 8:20 PM on Oct. 6, 2009

  • Was the iud removed because it moved?? I got mine out yesterday cuz it moved to the muscle. doc said it would take 3-4 months to heal. Did you experience pain w/ the iud?? might be the appendix, or many other things.go to the doc.
    Amberoz

    Answer by Amberoz at 12:23 PM on Oct. 7, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
could i have ppd?